# SDR VTZA96376

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: AIR830900
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 6525 - JFK-ROC - ABORTED TAKEOFF DUE TO ANTI-SKID LIGHT AND RIGHT TIRE OFF RIM.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
